Poisson formula and compound diffusion associated to an overdetermined elliptic system on the siegel halfplane of rank two

A. Korányi Yeshiva University, New York, USA P. Malliavin Université de Paris VI, France

TBD mathscidoc:1701.331476

Acta Mathematica, 134, (1), 185-209, 1974.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:35 uploaded by actaadmin ] [ 313 downloads ] [ 0 comments ] [ Cited by 16 ]
@inproceedings{a.1974poisson,
  title={Poisson formula and compound diffusion associated to an overdetermined elliptic system on the siegel halfplane of rank two},
  author={A. Korányi, and P. Malliavin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203235592205185},
  booktitle={Acta Mathematica},
  volume={134},
  number={1},
  pages={185-209},
  year={1974},
}
A. Korányi, and P. Malliavin. Poisson formula and compound diffusion associated to an overdetermined elliptic system on the siegel halfplane of rank two. 1974. Vol. 134. In Acta Mathematica. pp.185-209. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203235592205185.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved